# SDR AALA20120721002

- Difficulty date: July 20, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 34,115 hours, 14,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 13, 14 AND 15 SEAT EMERGENCY LIGHTS DID NOT STAY ILLUMINATED FOR 15 MINUTES.  REPLACED BATTERY PACK M01695.  OPS CHECK NORMAL.
